MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number CA GEN.2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Event or Problem Description
We received an allegation of a discrepant low result for 1 patient sample tested for calcium gen.2 (ca2) on a cobas 6000 c (501) module.The initial result was 6.48 mg/dl.The customer noticed the result was low and repeated the sample.The repeat result was 8.8 mg/dl.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The ca2 reagent lot number was 78318501 with an expiration date of 31-may-2025.Calibration was last performed on 25-jul-2024 with acceptable results.The field service engineer (fse) found the water pressure was not set to specification.The fse adjusted the water pressure and performed successful qc.The investigation determined the event was due to a maintenance issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19990848
Report Number1823260-2024-02378
Device Sequence Number15568509
Product Code JJE
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberCA GEN.2
Device Catalogue Number05860636001
Device Lot Number78318501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown